HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Duality for Closed Convex Functions and Evenly Convex Functions

Document type :
Journal articles
Complete list of metadata

https://hal-univ-avignon.archives-ouvertes.fr/hal-03438354
Contributor : Michel Volle Connect in order to contact the contributor
Submitted on : Sunday, November 21, 2021 - 4:26:45 PM
Last modification on : Tuesday, February 22, 2022 - 11:36:04 AM

Identifiers

Collections

Citation

M. Volle, J. Martínez-Legaz, J. Vicente-Pérez. Duality for Closed Convex Functions and Evenly Convex Functions. Journal of Optimization Theory and Applications, Springer Verlag, 2015, 167 (3), pp.985-997. ⟨10.1007/s10957-013-0395-4⟩. ⟨hal-03438354⟩

Share

Metrics

Record views

8